# SDR QXEA200701711

- Difficulty date: November 11, 2007
- Submitted: November 15, 2007
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 15,320 hours, 10,889 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Warning Light
- Condition: False Activation
- Location: Anti Ice Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PDX - FLIGHT 2571 - RIGHT WING ANTI ICE CAUTION MESSAGE RECEIVED WITH CHECKLIST ACCOMPLISHED, MESSAGE DID NOT RE-APPEAR.  MAINTENANCE PLACED THE SYSTEM ON MEL 30-12-4B.  AIRCRAFT RETURNED TO SERVICE.
